English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Polynomial values of sums of products of consecutive integers

Bazsó, A., Bérczes, A., Hadju, L., & Luca, F. (2018). Polynomial values of sums of products of consecutive integers. Monatshefte für Mathematik, 187(1), 21-34. doi:10.1007/s00605-017-1130-2.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Bazso_Polynomial Values_2018.pdf (Publisher version), 438KB
 
File Permalink:
-
Name:
Bazso_Polynomial Values_2018.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Mathematics, MBMT; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
Bazso-Berczes-Hadju-Luca_Polynomial values of sums of products of consecutive integers_Preprint.pdf (Preprint), 298KB
Name:
Bazso-Berczes-Hadju-Luca_Polynomial values of sums of products of consecutive integers_Preprint.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1007/s00605-017-1130-2 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Bazsó, A., Author
Bérczes, A., Author
Hadju, L., Author
Luca, Florian1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Monatshefte für Mathematik
  Alternative Title : Monatsh. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 187 (1) Sequence Number: - Start / End Page: 21 - 34 Identifier: -